Skip to Content

What do I use if itching still persists after taking fluconazole?

Question is Closed
Report Favorite

Answers (2)

Anonymous

16 Sep 2009

You can continue to use the miconazole cream on the outside if you need to and also some vagisil maximum strength, on the outside. Diflucan ( fluconazole) takes a day or 2 sometimes to work. If you are still having problems in a week, see the doctor or at least call him/her. It should have cleared by then. Don't gob the cream on, put a small amount on. If you keep that area too wet and you still have some yeast present, it could make them rebloom. Bacterial vaginosis can have the same symptoms as a yeast infection and you could have that instead.

Votes: +0
vary 20 May 2011

what if during taking loading dose of fungal vaginitis(oral fluconazole),bacterial vaginosis starts.is this happens frequently?

Anonymous 20 May 2011

It could happen , the infections can follow each other , occur simultaneously , or the med that treats bacterial vaginosis, metro gel, then can cause a bad yeast infection. Patti

vary 21 May 2011

can any one plz suggest that how much time vulvar erythma take to resolve after subsiding of infection.i dont hv discharge now but i still hv vulvar redness.what does it shows? persisting infection???

Anonymous 21 May 2011

that could be due to several things, try some over the counter cortisone cream, or some miconazole cream or just a small amount of both. Most likely the yeast embedded in the skin and the skin swelling is a result of that.

15 Sep 2009

have you informed your doctor of this?

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Is this a yeast infection?

For the past few weeks I've had some itching and discharge going on. The itching isn't too bad and neither is the discharge, but it is very ...

2 answers 6 May 2014

Vaginal Yeast Infection - I used miconazole 1on Sunday started feeling better on Mon and tues but?

... it's now we'd and I started itching again is it because I didn't insert the medicine all the way and a lot came out do I need more ...

1 answer 6 Nov 2014

Taking Doxycycline 100mg now got itching and burning?

Doctor put me on Doxycycline 100mg, I started taking Ultimate Flora probiotic got itching and burning now my Question is would be ok to take the ...

1 answer 25 Dec 2015

Vaginal Yeast Infection - I used mosistat 1 and it's the day after and my labia is itching, not?

... burning , but it's just itching. Is that normal ? I also have bumps like a rash more towards the lower part of my vagina- I've never ...

1 answer 9 Jan 2016